# SDR DL72L011111

- Difficulty date: March 3, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Boeing 727232
- Aircraft serial: 21315
- Aircraft time: 71,650 hours, 48,004 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD AFT RIB CRACKED ON THE NR 1 MID FLAP.  REPAIRED PER M/M 57-52-0 FIG 808.
